# SDR SWAA2022010543245

- Difficulty date: November 13, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED AT BS 500D S-19R. 8-105 ; / [01] REMOVED FWD CARGO GUSSET AT BS 500D S-19R AS PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW GUSSSET AT BS 500D S-19R B737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEP 1 AND 2. OK TO INSTALL PART.; [04] INSTALLED NEW FWD CARGO GUSSET AT BS 500D S-19R AS PER B737-700 SRM 51-40-02-0G-0 DWG 143A7902; [05] REMOVED AND REPLACED FWD CARGO GUSSET AT BS 500D S-19R AS PER B737-700 SRM 51-40-02-0G-0; [06] VERIFIED STEP 4 AND 5.
